# SDR AALA202310273586

- Difficulty date: October 19, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 41,516 hours, 17,297 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN AT RIB 97.7 AND FORWARD OF THE REAR SPAR. REPAIRED RIGHT HAND HORIZONTAL STABILIZER SKIN PER SRM 55-10-01-2R-11.
